# SDR 2010FA0001119

- Difficulty date: September 24, 2010
- Submitted: October 15, 2010
- Operation: General aviation
- Aircraft: N875AN
- Make and model: Beech 58
- Aircraft serial: TH1682
- Engine: Cont IO550*
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 1023780103
- Condition: Separated
- Location: Rt Prop Gov
- Part time: 1,444 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRAINING FLIGHT RT ENGINE WENT TO 2700 RPM.  ACFT RETURNED TO BASE WITHOUT INCIDENT.  UPON INSP OF RT ENGINE PROPELLER GOVERNOR AND CONTROL CABLE, IT WAS FOUND THAT THE PROPELLER GOVERNOR CONTROL CABLE HAD SEPARATED WHERE THE FACTORY HAD SEDGED THE THREADED END ( WHICH HOLDS THE ROD END BEARING) TO THE CABLE.  THE SEDGE ON THE CONTROL CABLE IS RATHER SHORT AT .1875. THE NEW SUPERSEDED CABLE PN 102-389010-47 HAS A LONGER SEDGE OF .3750.  WE HAVE FOUND OTHER -3 CABLES WITH THE SEDGE END LOOSE.  THIS IS THE FIRST CABLE THAT HAS SEPARATED.
